Standard

A two-dimensional univoque set. / de Vries, WM; Komornik, VI.

In: Fundamenta Mathematicae, Vol. 212, 2011, p. 175-189.

Research output: Contribution to journalArticleScientificpeer-review

Harvard

de Vries, WM & Komornik, VI 2011, 'A two-dimensional univoque set', Fundamenta Mathematicae, vol. 212, pp. 175-189. https://doi.org/10.4064/fm212-2-4

APA

de Vries, WM., & Komornik, VI. (2011). A two-dimensional univoque set. Fundamenta Mathematicae, 212, 175-189. https://doi.org/10.4064/fm212-2-4

Vancouver

de Vries WM, Komornik VI. A two-dimensional univoque set. Fundamenta Mathematicae. 2011;212:175-189. https://doi.org/10.4064/fm212-2-4

Author

de Vries, WM ; Komornik, VI. / A two-dimensional univoque set. In: Fundamenta Mathematicae. 2011 ; Vol. 212. pp. 175-189.

BibTeX

@article{d46f27d47e6f4dd9a75d65163ae64091,
title = "A two-dimensional univoque set",
keywords = "CWTS JFIS < 0.75",
author = "{de Vries}, WM and VI Komornik",
year = "2011",
doi = "10.4064/fm212-2-4",
language = "English",
volume = "212",
pages = "175--189",
journal = "Fundamenta Mathematicae",
issn = "0016-2736",
publisher = "Instytut Matematyczny",

}

RIS

TY - JOUR

T1 - A two-dimensional univoque set

AU - de Vries, WM

AU - Komornik, VI

PY - 2011

Y1 - 2011

KW - CWTS JFIS < 0.75

U2 - 10.4064/fm212-2-4

DO - 10.4064/fm212-2-4

M3 - Article

VL - 212

SP - 175

EP - 189

JO - Fundamenta Mathematicae

JF - Fundamenta Mathematicae

SN - 0016-2736

ER -

ID: 2921318